# SDR DALA2023020700957

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING HCK AT AEROMAN (SAL) AND DURING INSPECTION PER EM 5716-01 017, HOLE 260 LH AND RH WERE FOUND CRACKED. REPAIRS WERE ACCOMPL ISHED PER SECT I AND III OF ERA 604913-14AD. CORRECTIVE ACTION: ACCOMPLISH THE SECT IV OF ERA 604913-14 AT HOLE 260 LH AND RH AT A THRESHOLD OF 21,279 TOTAL FC OR 152,554 TOTAL FH AND REPEAT A T AN INTERVAL OF 9,110 FC OR 61,600 FH THEREAFTER. (2614008)
